# SDR DLL14981133

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 154789109
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, BULKHEAD FS 328 LBL 6 WL 126, REPAIR FOR WEB CORROSION.  THE FS 328 BULKHEAD WEB WAS FOUND CORRODED AT LBL 6 AND WL 126A 6 BY 3 CUTOUT WAS MADE IN THE WEB TO REMOVE THE CORROSION THE WEB WAS REPAIR WITH AND ALUMINUM DOUBLER AND TRIPLER PER ER/A 364835-14AD, REV A.
